New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 3/1/2009 11:27 PM (GMT -7)   
All of a sudden today I looked with my eyes to the lower right hand corner at something.. My left eye had a sharp pain and it hurt the front of my head... I've been treating for awhile now..since the summer..Since the past week, I went off of rifampin, due to elevated EOS levels in my blood work.... Can new symptoms come about even during treatment?
 
Im on mepron, fluconazole, zithromax, and omnicef (lyme,babs,bart)

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4399
   Posted 3/2/2009 12:53 AM (GMT -7)   
Yes they can...either due to herxing or due to flares of Lyme and/or the various coinfections.

I hope you feel better soon - take care,
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Heparin (to flush PICC line), IV Cipro (for G-tube site infection).

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, November 23, 2017 5:19 PM (GMT -7)
There are a total of 2,897,279 posts in 317,993 threads.
View Active Threads


Who's Online
This forum has 157566 registered members. Please welcome our newest member, e2w3e.
264 Guest(s), 5 Registered Member(s) are currently online.  Details
Froggy88, mattamx, Hoagie, Cyclone-ISU, Lanie G


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.